# SDR AUS20030659

- Difficulty date: June 30, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cessna 421B
- Engine: Cont GTSIO520H
- Propeller: Mcauly 3AF34C92
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod Bearing
- Part number: 530658
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CONNECTING ROD LITTLE END BEARING MOVED AND WORE ON PISTON. INVESTIGATION FOUND TWO MORE LITTLE END BEARINGS LOOSE.
